International Journal of Geosciences

Vol.4 No.3(2013), Paper ID 31456, 6 pages

DOI:10.4236/ijg.2013.43051

 

The Cyclic Behavior of Mountain Gravity Waves Generated by Flow over Topography

 

Ziliang Li, Changji Chen, Jinqing Liu

 

Department of Marine Meteorology, Physical Oceanography Laboratory, Ocean University of China, Qingdao, China
Department of Marine Meteorology, Physical Oceanography Laboratory, Ocean University of China, Qingdao, China
Department of Marine Meteorology, Physical Oceanography Laboratory, Ocean University of China, Qingdao, China

 

Copyright © 2013 Ziliang Li, Changji Chen, Jinqing Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Z. Li, C. Chen and J. Liu, "The Cyclic Behavior of Mountain Gravity Waves Generated by Flow over Topography," International Journal of Geosciences, Vol. 4 No. 3, 2013, pp. 558-563. doi: 10.4236/ijg.2013.43051.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.